# SDR CALA2012110200738

- Difficulty date: November 1, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 39,394 hours, 11,729 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3430
- Condition: Dented
- Location: Bs 1486
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN AT BS 1486 BETWEEN S23- 24R.  DENT IS APROX .025" DEEP APROX 1" IN DIA.  REMOVED DAMAGED SECTION OF SKIN.  FABRICATED DOUBLER.  TREATED AND PRIMED AND INSTALLED IN REF TO SRM 53-00-01, FIG 201.
